# SDR DHL97715003

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Part time: 37,069 hours
- Component: 806101C
- Stage of operation: TO
- Nature of condition: C, E, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, THRUST LEVERS STARTED VIBRATING.  ALL ENGINE INDICATIONS NORMAL, AFTER TAKEOFF TOWER INDICATED SPARKS EMITTING FROM THE AIRCRAFT.  ON LANDING NR 2 OIL TEMP WENT INTO THE RED, FUEL FLOW INDICATOR  FLUCTUATED WILDLY, VIBRATION CEASED WHEN NR 2 ENGINE SHUT DOWN.  REMOVED AND REPLACED NR 2 ENGINE.
